# SDR UPS08553559

- Difficulty date: October 1, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGITUDINAL BEAM BS 1040-1180 BL 0 WL 208 IS CORRODED AT NUT PLATES AND ON FASTENERS.  REMOVED AND REPLACED PER SRM 51-40-02 (SEAT TRACK).
